MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a temperature (no physical damage) issue.The reporter alleged the pump was hot to the touch.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because there is the potential for the user to experience an injury to the skin due to increased pump temperature.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 14-jun-2018 with the following findings: a review of the black box showed a drastic voltage drop leading to a call service 128 alarm.The pump powered up with auditory and vibration to a distorted display.The current readings were unable to be verified.The pump did get warm after 30 seconds.The pump cover was removed to find no intermittent conditions to the printed circuit board.The reported temperature complaint was duplicated due the display failure.A test display screen was mounted and was fully clear and functional with no further temperature issue occurring.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key7534559
Report Number2531779-2018-09430
Device Sequence Number184124
Product Code OYC
UDI-Device Identifier10840406100181
UDI-Public10840406100181
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Other Device ID Number1-MCBC-3762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2018
Was the Report Sent to FDA? Yes
Device Age19 MO
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer05/14/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 YR
Patient Weight45